Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Notes


Journal: Math. Comp. 7 (1953), 210-213
DOI: https://doi.org/10.1090/S0025-5718-53-99358-2
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Szegö, Orthogonal Polynomials. Amer. Math. Soc. Colloq. Publications, v. 23, 1939, p. 212-213.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99358-2
Article copyright: © Copyright 1953 American Mathematical Society